MathSciNet Relay Station
MathSciNet bibliographic data
MR1984499 82C31 (11Z05)
Avetisov, V. A.; Bikulov, A. Kh.; Osipov, V. Al. $p$-adic description of characteristic relaxation in complex systems. J. Phys. A 36 (2003), no. 15, 4239–4246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement